# SDR SWIA20241001

- Difficulty date: October 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 42,870 hours, 37,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK, LOWER MOUNT CHANNEL NEAR LIGHT SWITCH CRACKED. (FILED CLOSED)REMOVED AND REPLACED CARGO DOOR FWD TRACK LOWER MOUNT CHANNEL NEAR LIGHT SWITCH WITH REFERENCE TO SRM 51-42-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
